# SDR CALA2025101510120

- Difficulty date: October 10, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 72,098 hours, 32,426 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: D5227902620451
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT AFT VERTICAL FRAME CRACKED.   REMOVED AND REPLACED WITH NEW ANGLE SEGMENT IAW SRM 51-72- 11-911-001.
